# SDR UIEA2018030200314

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 88,026 hours, 16,313 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Lead
- Condition: Dirty
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FO FWD SIDE WINDOW EICAS MESSAGE.  INOPERATIVE LIGHT REMAINED ILLUMINATED.  CLEANED WINDOW LEADS,  OPS CHECKED WINDOW HEAT FOR 1/2 HOUR, NO FAULTS NOTED, OPS NORMAL IAW SWPM 20-10-04 & AMM 30-41-00.
